Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2016 (2016), Article ID 2868750, 13 pages
http://dx.doi.org/10.1155/2016/2868750
Research Article

Stability of the Regular Hayward Thin-Shell Wormholes

Department of Mathematics, University of the Punjab, Quaid-e-Azam Campus, Lahore 54590, Pakistan

Received 23 May 2016; Revised 1 July 2016; Accepted 10 July 2016

Academic Editor: Luis A. Anchordoqui

Copyright © 2016 M. Sharif and Saadia Mumtaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

How to Cite this Article

M. Sharif and Saadia Mumtaz, “Stability of the Regular Hayward Thin-Shell Wormholes,” Advances in High Energy Physics, vol. 2016, Article ID 2868750, 13 pages, 2016. doi:10.1155/2016/2868750